# SDR 98ZZZM635

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AV
- Make and model: Beech C-99
- Aircraft serial: U188
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880011
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR CIRCUIT BREAKER POPPED AND GEAR WOULD NOT FULLY EXTEND.  PILOT EXTENDED GEAR USING HAND PUMP, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT RETRACT ACTUATOR LEAKING.  PART REMOVED.
